Self-Similarity of Siegel Disks and Hausdorff Dimension of Julia Sets
MetadataShow full item record
CitationMcMullen, Curtis T. 1998. Self-similarity of Siegel disks and the Hausdorff dimension of Julia sets. Acta Mathematica 180(2): 247–292. Revised 2004.
AbstractLet f(z) = e2 i z +z2, where θ is an irrational number of bounded type. According
to Siegel, f is linearizable on a disk containing the origin. In this paper we show:
• the Hausdorff dimension of the Julia set J(f) is strictly less than two; and
• if θ is a quadratic irrational (such as the golden mean), then the Siegel disk for f
is self-similar about the critical point.
In the latter case, we also show the rescaled first-return maps converge exponentially
fast to a system of commuting branched coverings of the complex plane.
Citable link to this pagehttp://nrs.harvard.edu/urn-3:HUL.InstRepos:3445997
- FAS Scholarly Articles 
Contact administrator regarding this item (to report mistakes or request changes)